# SDR CALA2013112693274

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,788 hours, 23,792 cycles
- Engine: Pwa PW2040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144886
- Part serial: 889
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HPSOV HAS NO BLEED SHIFT.  HPSOV LOCKED OUT IAW MEL & CANNON PLUG SECURED. REPLACED HPSOV, OPERATIONS CHECKED GOOD.
